On \(\pi ge\)-closed sets and related topics

Main Article Content

Burcu Sunbul Ayhan
Murad Ozkoc

Abstract

The aim of this paper is to introduce and investigate \(\pi ge\)-continuous functions and \(\pi ge\)-irresolute functions via \(\pi ge\)-closed sets which are defined by us. The notion of \(\pi ge\)-continuity is a weaker than \(ge\)-continuity introduced by Ayhan and Ozkoc [3]. We obtain some properties about \(\pi ge\)-closed sets and \(\pi ge\)-continuous functions and \(\pi ge\)-irresolute functions and \(\pi ge\)-compactness.

Article Details

How to Cite
Ayhan, B. S. ., & Ozkoc, M. . (2022). On \(\pi ge\)-closed sets and related topics. Journal of Advanced Studies in Topology, 7(2), 93–100. Retrieved from http://m-sciences.com/index.php/jast/article/view/201
Section
Research Articles

Most read articles by the same author(s)